# SDR GLBA20110721F

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,764 hours, 44,449 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Part number: 1103P2641
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING APPROACH THE LT PROP WAS CYCLING IN AND OUT OF FEATHER WITH ABOUT 500LBS OF TORQUE.  R & R LT & RT LOW PRESSURE AUTO FEATHER SWITCHES & RIGGED LT & RT ENG TORQUE IAW CH 7, SECTION 7.5 & BMM 61-21-01, OPS CHECKED GOOD.
